Tokyo Journal of Mathematics

On a Differential Equation Characterizing a Riemannian Structure of a Manifold

Masahiko KANAI

Full-text: Open access

Article information

Source
Tokyo J. Math., Volume 06, Number 1 (1983), 143-151.

Dates
First available in Project Euclid: 2 April 2010

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1270214332

Digital Object Identifier
doi:10.3836/tjm/1270214332

Mathematical Reviews number (MathSciNet)
MR707845

Zentralblatt MATH identifier
0534.53037

Citation

KANAI, Masahiko. On a Differential Equation Characterizing a Riemannian Structure of a Manifold. Tokyo J. Math. 06 (1983), no. 1, 143--151. doi:10.3836/tjm/1270214332. https://projecteuclid.org/euclid.tjm/1270214332


Export citation